# SDR RAIA00407003

- Difficulty date: July 8, 2004
- Submitted: July 10, 2004
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145016
- Aircraft time: 10,994 hours, 10,340 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAIN PRIMARY FLIGHT DISPLAY WENT BLANK.  MAINTENANCE SWAPPED CAPTAINS MFD AND PFD AND DEFERRED CAPTAIN’S MFD PER MEL. SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING CAPT'S MFD.
